Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


painful dizzy spell after ejaculation.
Nov 30, 2008

I have been on Sustiva daily, and Truvada every other day. I am unable to take atripla due to my lack of Kidney function. I hover around 48-50 percent, and my Doctor feels since my counts are undetecable, and my cd4 is around 1000 or better, its best to let sleeping dogs lye. I have been almost plagued with vascular issues. I have very pronounced veins in my legs and arms, and many busted blood vessels. I have been getting bad headaches in the back left part of my head, sometimes reccuring several days in a row. I also occaionally get a very painful dizzy spell, and pain in my head afer ejaculation. I am on bloodpressure meds, as well as Tricor. I have been positive for 23 years, but only in the last year been having any noticable issues. Do you have any suggestions about the pain in my head?

Response from Dr. Henry

I would seek consultation with a neurologist to get some help regarding the headaches. It is possible the Sustiva could be contributing so consideration of a trial on an alternative drug (such as a boosted PI or raltegravir) is worth discussing. KH



Previous
diarrhea and HIV meds
Next
ATRIPLA AND BODYBUILDING SUPPLEMENTS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement